# SDR HEEA967388

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 642790041
- Condition: Defective
- Location: Oil Press
- Part time: 1,686 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE SLOWLY DROPS TO ZERO.
